# SDR SWAA2012060604712

- Difficulty date: May 25, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 62,981 hours, 53,056 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 500D, BETWEEN STR 18R TO STR 19R.   REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
